# SDR VNAA9806009

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE, THE CREW SUSPECTED THAT THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THEY DID NOT RECEIVE ANY ABNORMAL INDICATIONS, AND CONTINUED THE FLIGHT INTO PIT.  THE AIRCRAFT LANDED NORMALLY IN PIT.  MAINTENANCE INSPECTED AND PERFORMED OPERATION CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-02.  NO DEFECTS WERE NOTED.
